What is the best drug/medication to treat frequent vaginal yeast infection?

Question is Closed Report Mark as Favorite

Answers (3)

Anonymous

28 Jan 2010

There is a 1 day or night treatment by monistat that is excellent, the other brands with the 1 day program contain an ointment, this one is a ovule of cream with some treatment for the skin included. The person may actuallly be suffering from Bacterial Vaginosis also, it has nearly the same symptoms. Diabetes and birth control pill causes more frequent yeast infections. There is also a pill called Diflucan that treats orally.

Votes: +0

28 Jan 2010

A friend of mine used Gynofort for it, the effect was quiet noticeable. This is antimycotic drug in the form of vaginal ointment

Votes: +0

1 Feb 2010

not to get to personal or anything,but if your getting them frequently,then i have to ask because it use to happen to me,and now i dont get them,but do you use anything with any kind of perfume in it?douch(sp,lol)? Im so sensitive there,i cant take bubble baths,i have to use perfume free soap as that was what was giving me frequent infections,and i stopped douching,which they say isnt good anyway for anyone,but once i started using perfume free soap,and stopped using that spray for there,i stopped having infections. I just thought i would share,not that thats your case or anything,just a suggestion is all:)

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you just constantly have an itch after yeast infection?

I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...

2 answers 11 Feb 2013

Can Implanon cause vaginal infections (Y.I., or B.V.) every month, & rash around the mouth?

I had the Implanon implanted July of 2011, before that I took the pill. I was fine August of 2011 and come September I got a vaginal infection. Every ...

9 answers 29 Aug 2013

Vaginal Yeast Infection - a little while after I put my vagina yeast infection cream inside of me n?

... sat down to watch tv a whole lot came out of me is that normal or did I not put the tube up far enough or is something wrong with me ?

1 answer 5 Mar 2014

Vaginal Yeast Infection - I have recurrent yeast infections despite using Monistat many times?

I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...

1 answer 4 Apr 2014

Vaginal Yeast Infection - I took difflucan after seeing my doctor...on the third day the symptoms?

... were not getting any better... so I took a one day ovule treatment yesterday morning... but the redness, burning, irritation has not cleared up ...

1 answer 21 Nov 2014